fidem-belgium

 


FIDEM BELGIUM 2016

EXCURSIONS & POST CONGRESS TOURS
 
 Back Index   Index Retour  
 
 

 

EXCURSIONS

Thursday 08.09.16  

Excursion day with the choice between two full-day excursions:
 
1)  Jambes & Namur,
(departure at 9h00 from the Bisdomkaai)Thursday 08.09.16
A full day excursion with a first stop in Jambes, exhibition of the famous Belgian painter and medallist Georges Aglane, followed by a lunch reception at the Palais Provincial in Namur. In the afternoon the group will be split in smaller groups in order to visit three exhibitions at different locations:

Alphonse Darville, Belgian medallist, and a Group of 12 International medallists with an overview of their medals, created during the FIDEM workshop at Art-Valley 51 in Rotselaar (summer 2015). Works of: Juao Duarte, Mirena Zlateva, Keiko Kabota, Anna Watrobska, Majid Jammoul, Nicolas Salagnac, etc…) Venue: museum TreM.a, Rue de Fer 24, Namur

In the Quai 22, you can admire some Works of three Belgian sculptors-medallists; Marie-Paule Haar, Luc De Blick and Fernand Vanderplancke

In the BUMP (Bibliothèque Universitaire Moretus Plantin) you will have the opportunity to visit the works of different artists: Marian Polonsky (medals and small sculpture), Wivine Vernieuwe (small sculpture in ceramic), Dany Tulkens (surrealist sculptures in copper), Dirk De Keyzer (surrealist sculptures in cast bronze), Paul Huybrechts (an overview of his work after 45 years of activity in medallic art), Linda Verkaaik (with her “Holland Project” of 150 hanging medals)

While in Namur you will have the opportunity to visit the Félicien Rops museum or to have dinner in a typical restaurant in the city centre (dinner not included)

Participation price: € 35 (Back in Gent before 22h00)
 
  2)  Grobbendonk & Antwerpen, (departure at 9h00 from the Bisdomkaai)
A full day excursion with a first stop in Grobbendonk with a visit to Mauquoy NV, the largest medal editor in Belgium, the exhibitions of Alphonse Mauquoy and Laurent Hart, and a lunch reception.

In the afternoon, you will visit the city of Antwerpen (European Capital of Culture in 1992) with a city tour before deviding the Group in two parts, following your interest. The group with interest in actual history will have the opportunity to visit the MAS (one of the leading museums in Europe) and the Red Star Line museum. The group with interest in older history can visit the Rubens House and the Mayer Van den Bergh museum. At the end, everyone can come to the Cathedral or the Town Hall and enjoy dinner in one of the typical restaurants at the Grand’ Place (dinner not included)

Participation price: € 45 (Back in Gent before 22h00)
 
 

 Sunday 11.09.16  

A) POST CONGRESS TOUR - A Day trip to Damme and Brugge
 

Departure from Gent (Bisdomkaai) at 8:30 am. Ride to Damme for a guided walk through Damme. At 11 am boattrip with the shipping compagny Lamme Goedzak, a rivercruise of 35' to Bruges. Lunch from 12h00 to 13h30 at Bruges. Afterwards you walk through Bruges historic centre with guide (duration: 1h30). At 15h00 visit to the Chocolate and Friet Museum (duration: 2 hours). Dinner at a restaurant in the center of Bruges from 18h to 20h00. Drive to Gent.
 
Price per person: € 115,-
Included in the price: transportation, English speaking guide, boat trip, entrance Chocolate-en Frietmuseum, lunch, dinner, taxes.
Not included in the price: drinks with meals, € 1 per person tip for the driver.

 

 Sunday 11.09.16  

B) POST CONGRESS TOUR - A Day trip to the Flanders' Battlefields
 

Departure from Gent (Bisdomkaai) at 7:30 am to drive to Zonnebeke. Visit to the Memorial Museum Passchendaele from 9 am to 10:30 am (duration: 1.5 hours). After this visit you make a tour along some of the major cemeteries such as Tyne Cot Cemetery in Alveringem (duration: 1h30-2h). Lunch at Brewery Snoek in Alveringem from 12h30 to 13h30. Plate local meatlunch cold with peasant bread (drinks not included). Afterwards you get a guided tour of the brewery from the time of World War I, and a tasting of a blond or brown beer. Drive to Ypres to visit the museum In Flanders’ Fields (duration: 1,5h - 2h) from 15h30 till17h30. Dinner consists of a three course meal in a restaurant on the Ypres market until 19:30. At 20h.00 you can listen to the Last Post at the Menin Gate. This is a few minute’s walk from the restaurant on the marketplace (but it’s advisable to be there in time). Drive to Gent around 20h30. Arrival in Ghent around 21h30

Price per person: € 135,-
Included in the price: transportation, guide, MMP access, access Snoek, access IFF, lunch, dinner, taxes.
Not included in the price: drinks with meals, € 1 per person tip for the driver.
 

 
 
^Up^
 Back Index   Index Retour  
 
Index 
* Gent * Namur * Form * Hotels *  Excursions * Prac/ Info * Advertising * Travel *  Pictures  * Contact * Partners * Links